# SDR QMLA2024042320041

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N910U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 7,980 hours, 28,113 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 350A21431120
- Condition: Chafed
- Location: Fuselage
- Part time: 7,980 hours, 28,113 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT LANDING GEAR CROSS BEAM (P/N: 350A214311.20). THE AFT CROSS BEAM IS DAMAGED DUE TO AFT LANDING GEAR FITTING LOWER HALF REPOSITIONED AND WORN WHICH CREATED LATERAL MOVEMENT OF LANDING GEAR CROSS TUBE AND CAUSED CHAFE DAMAGE TO THE AFT CROSS BEAM. NO CRACKS OR CORROSION NOTED, BUT PER GOM 5.8, ITEM 14 ANTICIPATE A REPAIR CLASSIFICATION AS MAJOR. AWAITING OFFICIAL RDAS FROM AIRBUS.
